RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 3, Pages 269–284 (Mi izv3450)  

This article is cited in 2 scientific papers (total in 2 papers)

On a special Tauberian theorem

B. M. Levitan


Full text: PDF file (1090 kB)

Bibliographic databases:
Received: 08.07.1952

Citation: B. M. Levitan, “On a special Tauberian theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 17:3 (1953), 269–284

Citation in format AMSBIB
\Bibitem{Lev53}
\by B.~M.~Levitan
\paper On a special Tauberian theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 3
\pages 269--284
\mathnet{http://mi.mathnet.ru/izv3450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58068}
\zmath{https://zbmath.org/?q=an:0053.07901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3450
  • http://mi.mathnet.ru/eng/izv/v17/i3/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    2. A. A. Danielyan, B. M. Levitan, “On the asymptotic behaviour of the Titchmarsh–Weyl $m$-function”, Math. USSR-Izv., 36:3 (1991), 487–496  mathnet  crossref  mathscinet  zmath  adsnasa
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019